Ergodic control problem for one-dimensional diffusions with near-monotone cost

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

5 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)127-133
Journal / PublicationSystems and Control Letters
Issue number2
Publication statusPublished - Nov 1984
Externally publishedYes


The existence and uniqueness of the solution to the Bellman equation for ergodic control of one-dimensional diffusions is established under a 'near-monotonicity' condition on the cost. Necessary and sufficient conditions for the optimality of a stable Markov control are given in terms of the same. © 1984.

Research Area(s)

  • Bellman equation, Dynamic programming, Ergodic control, Near-monotone cost, Stable optimal Markov controls